• Out-of-Stock

Algopyrine syrup fever and pain children ibuprofen 100mg strawberry 042178020

  • SO.SE.PHARM Srl
  • 042178020

Algopyrin fever and pain is an ibuprofen-based drug indicated for the symptomatic treatment of fever and mild or moderate pain.

info_outline View product sheet
Final Price €9.00
error Out-of-Stock

Notify me when available

  Convenient and safe payments

Even with a credit card

  Shipping in 48h-72h all over the world

FREE in Italy over € 39.90

  Fast returns

14 days to reconsider

  Pharmaceutical experience

Always at your service

Home Others products at unbeatable price

SO.SE.PHARM Srl

Discover all products

ALGOPIRIN FEVER DOL * 150ML AR

Therapeutic indications

Symptomatic treatment of fever and mild to moderate pain.

Dosage and method of use

Dosage: The daily dose is structured according to the weight and age of the patient. Undesirable effects can be minimized by using the lowest effective dose for the shortest possible duration of treatment needed to control symptoms (see section 4.4). In children between 3 and 6 months of age, limit administration to those weighing more than 5.6 kg. Methods of administration: Oral administration to infants and children aged between 3 months and 12 years should be done using the dosing syringe supplied with the product. Patients suffering from stomach problems can take the medicine with meals. The graduated scale on the body of the syringe highlights the notches for the different dosages; in particular the 2.5 ml notch corresponding to 50 mg of ibuprofen and the 5 ml notch corresponding to 100 mg of ibuprofen. The daily dose of 20-30 mg / kg body weight, divided 3 times a day at intervals of 6-8 hours, can be administered according to the following scheme.

WEIGHT Age Single DOSE in ml maximum number of ADMINISTRATIONS / day
5.6 -7 Kg 3 - 6 months 2.5 ml 3 in 24 hours
7 -10 Kg 6 - 12 months 2.5 ml
10 - 15 Kg 13 years 5 ml
15 - 20 Kg 4 - 6 years 7.5ml (5ml + 2.5ml)
20 - 28 Kg 7 - 9 years 10 ml
28 - 43 Kg 10 - 12 years 15 ml

Special populations: In case of post-vaccination fever refer to the dosage indicated above, administering a single dose followed, if necessary, by another dose after 6 hours. Do not administer more than two doses in 24 hours. Consult your doctor if the fever does not subside. The product is intended for short-term treatments. If the use of the medicine is necessary for more than 3 days in infants and children over 6 months and adolescents, or in the case of worsening of symptoms, the doctor should be consulted. In infants aged 3 to 5 months, a doctor should be consulted if symptoms persist for more than 24 hours or if symptoms worsen.Instructions for using the dosing syringe:1- Unscrew the cap by pushing it down and turning it to the left. 2- Insert the tip of the syringe fully into the hole of the undercap. 3- Shake well. 4- Invert the bottle, then, holding the syringe firmly, gently pull the plunger down, making the suspension flow into the syringe up to the mark corresponding to the desired dose. 5- Put the bottle back upright and remove the syringe by twisting it gently. 6- Introduce the tip of the syringe into the child's mouth, and exert a slight pressure on the plunger to drain the suspension. After use, screw the cap to close the bottle and wash the syringe with warm water. Let it dry, keeping it out of the reach and sight of children.

Contraindications

• Hypersensitivity to ibuprofen or to any of the excipients listed in section 6.1. • Children under 3 months of age or weighing less than 5.6 kg. • The medicinal product is contraindicated in patients who show or have previously shown hypersensitivity (eg asthma, rhinitis, angioedema or urticaria) to acetylsalicylic acid or other analgesics, antipyretics, non-steroidal anti-inflammatory drugs (NSAIDs), particularly when hypersensitivity it is associated with nasal polyposis and asthma. • Active peptic ulcer. • Severe renal or hepatic insufficiency (see section 4.4). • Severe heart failure (NYHA class IV) (see section 4.4). • History of gastrointestinal bleeding or perforation related to previous active treatments or history of recurrent peptic ulcer / haemorrhage (two or more distinct episodes of proven ulceration or bleeding). • Concomitant use of NSAIDs, including specific COX-2 inhibitors. • During the last trimester of pregnancy (see section 4.6).

Side effects

The list of the following undesirable effects includes all those that have been recognized during treatment with ibuprofen for short treatment periods and for daily doses up to a maximum of 1200 mg. In case of treatments for chronic or prolonged high-dose diseases, other undesirable effects may occur. The side effects seen with ibuprofen are common to other analgesics, antipyretics, non-steroidal anti-inflammatory drugs. Adverse reactions associated with ibuprofen administration are listed below by system organ class and by frequency. Frequencies are defined as: Very common (≥ 1/10) Common (≥ 1/100,

System and organ classification Frequency Adverse reaction
Infections and infestations Rare Cystitis, rhinitis
Very rare Worsening of infection-related inflammation (e.g. development of necrotizing fasciitis), in exceptional cases severe skin infections and soft tissue complications have been found during a chickenpox infection
Disorders of the blood and lymphatic system Very rare Disorders of hematopoiesis ¹
Disorders of the immune system Uncommon Hypersensitivity reactions manifested by urticaria and itching²
Very rare Severe hypersensitivity reactions including swelling of the face, tongue and larynx, dyspnoea, tachycardia, hypotension (anaphylaxis, angioedema or severe shock)
Metabolism and nutrition disorders Not known Fluid retention and decreased appetite³
Psychiatric disorders Not known Irritability
Rare Depression, insomnia, difficulty concentrating, emotional lability, visual and auditory disturbances
Nervous system disorders Uncommon Headache, dizziness, sleepiness, convulsions
Very rare Aseptic meningitis4
Rare Cerebrovascular haemorrhage
Eye disorders Rare Dry eye
Ear and labyrinth disorders Not known Tinnitus
Cardiac pathologies Not known Heart failure and edema5
Rare Palpitations
Vascular pathologies Not known Hypertension5and shock
Respiratory, thoracic and mediastinal disorders Not known Respiratory tract reactivity including asthma, obstruction of the larynx, bronchospasm or apnea, dyspnoea
Gastrointestinal disorders Uncommon Abdominal pain, nausea and dyspepsia6
Rare Diarrhea, flatulence, dry mouth, constipation and vomiting.
Very rare Peptic ulcer, gastrointestinal perforation or bleeding, melaena and haematemesis7. Mouth ulcerations and gastritis
Not known Exacerbation of colitis and Crohn's disease8, pancreatitis, duodenitis, esophagitis
Hepatobiliary disorders Very rare Hepatic dysfunction, hepatitis, jaundice, hepatorenal syndrome, hepatic necrosis, hepatic failure
Skin and subcutaneous tissue disorders Uncommon Various skin rashes²
Very rare Bullous reactions including Stevens-Johnson syndrome, erythema multiforme and toxic epidermal necrolysis²
Rare Exfoliative dermatitis, alopecia, photosensitivity reactions
Not known Drug reaction with eosinophilia and systemic symptoms (DRESS syndrome), acute generalized exanthematous pustulosis (PEAG)
Renal and urinary disorders Rare Tubular necrosis, glomerulus nephritis, polyuria, hematuria
Very rare Acute renal failure9
Diagnostic tests Rare Decrease in hematocrit levels
Very rare Decrease in hemoglobin levels
Description of some adverse reactions.

¹ Haematopoiesis disorders including anemia, aplastic anemia, haemolytic anemia (positive Coombs test), leukopenia, neutropenia, thrombocytopenia (with or without purpura), eosinophilia, pancytopenia and agranulocytosis. The first symptoms may be: fever, sore throat, superficial mouth ulcers, flu-like symptoms, marked fatigue, nosebleeds and bleeding. Rarely, congestive heart failure in patients with impaired heart function. ² Hypersensitivity reactions: These reactions include a) non-specific allergic reactions and anaphylaxis, fever, chills, b) respiratory tract reactivity including asthma, aggravated asthma, bronchospasm (see sections 4.3 and 4.4) or dyspnoea or c) various skin conditions which include various rashes (including maculo-papular in nature), pruritus, urticaria with or without angioedema, purpura, angioedema and very rarely, bullous and exfoliative dermatitis including toxic epidermal necrolysis, Stevens-Johnson syndrome and erythema multiforme. ³ Decreased appetite: generally resolves rapidly upon discontinuation of treatment (see section 4.4).4The pathogenetic mechanism of drug-induced aseptic meningitis is not fully understood. However, the available data on aseptic meningitis related to the administration of NSAIDs suggest an immune reaction (due to a temporal relationship with the drug intake and the disappearance of symptoms after discontinuation of treatment). Of note, single cases of symptoms of aseptic meningitis (such as stiff neck, numb neck, headache, nausea, vomiting, fever and disorientation) have been observed during treatment with ibuprofen in patients with autoimmune disorders (such as systemic lupus erythematosus, mixed connective tissue disease ).5Heart failure and edema: Clinical studies and epidemiological data suggest that the use of ibuprofen, especially at high doses (2400 mg / day) and for long-term treatments, may be associated with a modest increased risk of arterial thrombotic events (e.g. myocardial infarction or stroke) (see section 4.4). Congestive heart failure in patients with impaired heart function.6The most commonly observed adverse events are gastrointestinal in nature. Gastric upset can be reduced by taking the medicine on a full stomach.7Peptic ulcers, gastrointestinal perforation or haemorrhage, melaena, and sometimes fatal hematemesis may occur.8Exacerbation of colitis and Crohn's disease (see section 4.4).9Acute renal failure especially in the case of long-term therapy, associated with increased serum urea levels and edema. Papillary necrosis may occur.Reporting of suspected adverse reactions. Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse.

Special warnings

Dopo tre giorni di trattamento senza risultati apprezzabili consultare il medico. Gli effetti indesiderati possono essere minimizzati con l'uso della più bassa dose efficace per la più breve durata possibile di trattamento che occorre per controllare i sintomi (vedere i paragrafi sottostanti sui rischi gastrointestinali e cardiovascolari). L'uso di ALGOPIRINA FEBBRE E DOLORE deve essere evitato in concomitanza di FANS, inclusi gli inibitori selettivi della COX-2. Gli analgesici, antipiretici, antinfiammatori non steroidei possono causare reazioni di ipersensibilità, potenzialmente gravi (reazioni anafilattoidi), anche in soggetti non precedentemente esposti a questo tipo di farmaci. Il rischio di reazioni di ipersensibilità dopo assunzione di ibuprofene è maggiore nei soggetti che abbiano presentato tali reazioni dopo l'uso di altri analgesici, antipiretici, antinfiammatori non steroidei e nei soggetti con iperreattività bronchiale (asma), poliposi nasale o precedenti episodi di angioedema (vedere paragrafo 4.2 e paragrafo 4.8). Emorragia gastrointestinale, ulcerazione e perforazione: durante il trattamento con tutti i FANS, in qualsiasi momento, con o senza sintomi di preavviso o precedente storia di gravi eventi gastrointestinali, sono state riportate emorragia gastrointestinale, ulcerazione e perforazione, che possono essere fatali. Nei bambini e negli adolescenti disidratati esiste il rischio di alterazione della funzionalità renale (vedere paragrafo 4.3 e 4.8). Anziani: i pazienti anziani hanno un aumento della frequenza di reazioni avverse ai FANS, specialmente emorragie e perforazioni gastrointestinali, che possono essere fatali (vedere paragrafo 4.2). Negli anziani e in pazienti con storia di ulcera, soprattutto se complicata da emorragia o perforazione (vedere paragrafo 4.3), il rischio di emorragia gastrointestinale, ulcerazione o perforazione è più alto con dosi aumentate di FANS. Questi pazienti devono iniziare il trattamento con la più bassa dose disponibile. L'uso concomitante di agenti protettori (es. misoprostolo o inibitori di pompa protonica) deve essere considerato per questi pazienti ed anche per pazienti che assumono basse dosi di aspirina o altri farmaci che possono aumentare il rischio di eventi gastrointestinali (vedere paragrafo 4.5). Pazienti con storia di tossicità gastrointestinale, in particolare anziani, devono riferire qualsiasi sintomo gastrointestinale inusuale (soprattutto emorragia gastrointestinale) in particolare nelle fasi iniziali del trattamento. Cautela deve essere prestata ai pazienti che assumono farmaci concomitanti che potrebbero aumentare il rischio di ulcerazione o sanguinamento, come corticosteroidi orali, anticoagulanti come warfarin, inibitori selettivi del reuptake della serotonina o agenti antiaggreganti come l'aspirina (vedere paragrafo 4.5). Quando si verifica emorragia o ulcerazione gastrointestinale in pazienti che assumono ALGOPIRINA FEBBRE E DOLORE, il trattamento deve essere sospeso. I FANS devono essere somministrati con cautela ai pazienti con una storia di malattia gastrointestinale (colite ulcerosa, morbo di Crohn) poiché tali condizioni possono essere esacerbate (vedere paragrafo 4.8). Reazioni cutanee severe: Sono state segnalate raramente reazioni cutanee gravi, alcune delle quali fatali, tra cui dermatite esfoliativa, sindrome di Stevens-Johnson e necrolisi tossica epidermica in associazione con l'uso dei FANS (vedi paragrafo 4.8). I pazienti sembrano essere a più alto rischio nelle prime fasi della terapia: l'insorgenza della reazione si verifica nella maggior parte dei casi entro il primo mese di trattamento. È stata segnalata pustolosi esantematica acuta generalizzata (PEAG) in relazione a medicinali contenenti ibuprofene. Ibuprofene deve essere sospeso alla prima comparsa di segni e sintomi di reazioni cutanee severe, come eruzione cutanea, lesioni della mucosa o qualsiasi altro segno di ipersensibilità. Mascheramento dei sintomi di infezioni sottostanti: ALGOPIRINA FEBBRE E DOLORE può mascherare i sintomi di infezione, cosa che potrebbe ritardare l’avvio di un trattamento adeguato e peggiorare pertanto l’esito dell’infezione. Ciò è stato osservato nella polmonite batterica acquisita in comunità e nelle complicanze batteriche della varicella. Quando ALGOPIRINA FEBBRE E DOLORE è somministrato per il sollievo dalla febbre o dal dolore correlati a infezione, è consigliato il monitoraggio dell’infezione. In contesti non ospedalieri, il paziente deve rivolgersi al medico se i sintomi persistono o peggiorano. La varicella può eccezionalmente essere all’origine di complicazioni infettive gravi alla cute e ai tessuti molli. Ad oggi, non si può escludere il contributo dei FANS nel peggioramento di tali infezioni, pertanto si consiglia di evitare l’utilizzo di ALGOPIRINA FEBBRE E DOLORE in caso di varicella. Cautela è richiesta (discutere con il proprio medico o farmacista) prima di iniziare il trattamento nei pazienti con anamnesi positiva per ipertensione e/o insufficienza cardiaca poiché in associazione al trattamento con i FANS sono stati riscontrati ritenzione di liquidi, ipertensione ed edema. Studi clinici suggeriscono che l’uso di ibuprofene, specialmente ad alte dosi (2400 mg/die), può essere associato a un modesto aumento del rischio di eventi trombotici arteriosi (es. infarto del miocardio o ictus). In generale, gli studi epidemiologici non suggeriscono che basse dosi di ibuprofene (es. ≤ 1200 mg/die) siano associate a un aumento del rischio di infarto del miocardio. I pazienti con ipertensione non controllata, insufficienza cardiaca congestizia (II-III classe NYHA), cardiopatia ischemica accertata, malattia arteriosa periferica e/o malattia cerebrovascolare devono essere trattati con ibuprofene soltanto dopo attenta considerazione e si devono evitare dosi elevate (2400 mg/die). Attenta considerazione deve essere esercitata anche prima di avviare al trattamento a lungo termine i pazienti con fattori di rischio per eventi cardiovascolari (es. ipertensione, iperlipidemia, diabete mellito, abitudine al fumo di sigaretta), soprattutto se sono necessarie dosi elevate (2400 mg/die) di ibuprofene. L'uso di ibuprofene, di acido acetilsalicilico o di altri analgesici, antipiretici, antinfiammatori non steroidei, richiede particolare cautela: • in caso di asma o malattie allergiche in atto o pregresse: possibile deterioramento della broncocostrizione; • in presenza di difetti della coagulazione: riduzione della coagulabilità; • in presenza di malattie renali, cardiache o di ipertensione: possibile riduzione critica della funzione renale (specialmente nei soggetti con funzione renale o epatica compromessa, insufficienza cardiaca o in trattamento con diuretici), nefrotossicità o ritenzione di fluidi; • in presenza di malattie epatiche: possibile epatotossicità; • reidratare il soggetto prima dell'inizio e nel corso del trattamento in caso di disidratazione (ad esempio per febbre, vomito o diarrea); Le seguenti precauzioni assumono rilevanza nel corso di trattamenti prolungati: • sorvegliare i segni o sintomi di ulcerazioni o sanguinamenti gastrointestinali; • sorvegliare i segni o sintomi di epatotossicità; • sorvegliare i segni o sintomi di nefrotossicità; • se insorgono disturbi visivi (vista offuscata o ridotta, scotomi, alterazione della percezione dei colori): interrompere il trattamento e consultare l'oculista; • se insorgono segni o sintomi di meningite: valutare la rara possibilità che essa sia dovuta all'uso di ibuprofene (meningite asettica; più frequente nei soggetti affetti da lupus eritematoso sistemico o altre collagenopatie). Important information about some of the ingredients: ALGOPYRIN FEVER AND PAIN contains liquid maltitol. Patients with rare hereditary problems of fructose intolerance should not take this medicine. ALGOPYRINE FEVER AND PAIN does not contain sugar and is therefore indicated for those patients who need to control the intake of sugars and calories. This medicinal product contains 4.51 mg sodium per 2.5 ml dose equivalent to 0.23% of the WHO recommended maximum daily intake of 2 g sodium per adult. This should be taken into consideration in children or in cases where a low sodium diet is recommended. This medicinal product contains potassium, less than 1 mmol (39 mg) in each 2.5 ml dose, i.e. essentially 'potassium-free'.

Pregnancy and breastfeeding

People under the age of 12 are unlikely to become pregnant, or breastfeed. However, in such circumstances the following considerations must be kept in mind.Pregnancy: During the first and second trimester of pregnancy, the administration of ibuprofen should be avoided. Ibuprofen is contraindicated during the third trimester of pregnancy. Inhibition of prostaglandin synthesis can adversely affect pregnancy and / or embryo / fetal development. Results of epidemiological studies suggest an increased risk of miscarriage and cardiac malformation and gastroschisis after use of a prostaglandin synthesis inhibitor in early pregnancy. The absolute risk of cardiac malformations increased from less than 1% to approximately 1.5%. The risk was considered to increase with dose and duration of therapy. In animals, administration of prostaglandin synthesis inhibitors has been shown to cause increased pre- and post-implantation loss and embryo-fetal mortality. Furthermore, an increased incidence of various malformations, including cardiovascular, has been reported in animals given prostaglandin synthesis inhibitors during the organogenetic period. During the third trimester of pregnancy, all prostaglandin synthesis inhibitors can expose the fetus to: • cardiopulmonary toxicity (with premature closure of the arterial duct and pulmonary hypertension); • renal dysfunction which may progress to renal failure with oligo-hydroamnios; the mother and the newborn, at the end of pregnancy, to: • possible prolongation of the bleeding time, an antiplatelet effect which can occur even at very low doses; • inhibition of uterine contractions resulting in delayed or prolonged labor.Feeding time: There are limited data showing that ibuprofen can pass in low concentrations into breast milk and is unlikely to have adverse effects in infants.

Expiry and retention

No particular.

Interactions with other drugs

The following interactions are common to ibuprofen, acetylsalicylic acid and other analgesics, antipyretics, non-steroidal anti-inflammatory drugs (NSAIDs). Ibuprofen should be avoided in combination with: • Acetylsalicylic acid (aspirin): unless low dose acetylsalicylic acid (no more than 75 mg per day), as per common clinical practice, has not been advised by your doctor, as it may increase the risk of adverse reactions (see section 4.4). Experimental data indicate that ibuprofen may inhibit the effects of low-dose acetylsalicylic acid on platelet aggregation when the drugs are administered concomitantly. However, the paucity of the data and the uncertainties relating to the application of the extrapolated ex vivo data to the clinical situation do not allow definitive conclusions to be drawn on the regular use of ibuprofen; clinically relevant effects from occasional use of ibuprofen are unlikely (see section 5.1); • Other NSAIDs including selective cyclooxygenase-2 inhibitors: avoid the simultaneous use of two or more analgesics, antipyretics, non-steroidal anti-inflammatory drugs: increased risk of undesirable effects (see section 4.4); Ibuprofen should be used with caution in combination with: • corticosteroids: increased risk of gastrointestinal ulceration or bleeding (see section 4.4); • quinolone antibiotics: data from animal studies indicate that NSAIDs may increase the risk of seizures associated with quinolone antibiotics. Patients taking NSAIDs and quinolones may have an increased risk of developing seizures; anticoagulants, such as warfarin: NSAIDs may increase the effects of anticoagulants, such as warfarin (see section 4.4); • antiplatelet agents and selective serotonin reuptake inhibitors (SSRIs): increased risk of gastrointestinal bleeding (see section 4.4); • antidiabetics: possible increase in the effect of sulfonylureas; • antivirals, such as ritonavir: possible increase in the concentration of NSAIDs; • cyclosporine: increased risk of nephrotoxicity • mifepristone: NSAIDs should not be administered in the 8-12 days after taking mifepristone as they can reduce its effectiveness; • cytotoxic: methotrexate, reduced excretion (increased risk of toxicity); • lithium: reduced excretion (increased risk of toxicity); • tacrolimus: increased risk of nephrotoxicity; • uricosurics: probenecid, slows down the excretion of NSAIDs (increase in plasma concentrations); • methotrexate: potential increase in the plasma concentration of methotrexate; • zidovudine: increased risk of blood toxicity when NSAIDs are used in combination with zidovudine. There is evidence of an increased risk of haemarthroses and hematomas in HIV (+) hemophiliacs when treated concomitantly with zidovudine and ibuprofen; • diuretics, ACE inhibitors and Angiotensin II antagonists: NSAIDs may reduce the effect of diuretics and other antihypertensive drugs. In some patients with impaired renal function (e.g. dehydrated patients or elderly patients with impaired renal function) co-administration of an ACE inhibitor or angiotensin II antagonist and agents that inhibit the cyclo-oxygenase system may lead to further deterioration of renal function, including possible acute renal failure, usually reversible. These interactions should be considered in patients taking ALGOPYRIN FEVER AND PAIN concomitantly with ACE inhibitors or angiotensin II antagonists. Therefore, the combination should be administered with caution, especially in elderly patients. Patients should be adequately hydrated and monitoring of renal function should be considered after initiation of concomitant therapy; • cardiac glycosides: NSAIDs can worsen heart failure, reduce VGF (glomerular filtration rate) and increase plasma levels of glycosides.

Overdose

ToxicitySigns and symptoms of toxicity were generally not observed at doses below 100 mg / kg in children and adults. However, supportive treatment may be required in some cases. Children have been observed to exhibit signs and symptoms of toxicity after ingestion of ibuprofen at doses of 400 mg / kg or greater. The half-life of the drug in case of overdose is 1.5-3 hours.SymptomsMost patients who have ingested significant amounts of ibuprofen will experience symptoms within 4-6 hours. The most commonly reported symptoms of overdose include: nausea, vomiting, abdominal pain, lethargy and somnolence. Effects on the central nervous system (CNS) include headache, tinnitus, dizziness, seizures, and loss of consciousness. Nystagmus, metabolic acidosis, hypothermia, renal effects, gastrointestinal bleeding, coma, apnea, diarrhea and CNS and respiratory depression have also been reported rarely. Disorientation, arousal state, fainting and cardiovascular toxicity including hypotension, bradycardia and tachycardia have been reported. In cases of significant overdose, renal failure and liver damage are possible. In cases of severe poisoning, metabolic acidosis may occur.TreatmentThere is no specific antidote to ibuprofen overdose. Supportive symptomatic treatment is therefore indicated in the event of overdose. Particular attention is paid to the control of blood pressure, acid-base balance and any gastrointestinal bleeding. Administration of activated charcoal should be considered within one hour of ingesting a potentially toxic amount. Alternatively, gastric lavage should be considered in adults within one hour of ingesting a potentially life-threatening overdose. Adequate diuresis must be ensured and renal and hepatic functions must be closely monitored. The patient should remain under observation for at least four hours following ingestion of a potentially toxic amount of drug. The occurrence of frequent or prolonged seizures should be treated with intravenous diazepam, depending on the patient's clinical condition other supportive measures may be necessary. For more information, contact your local poison control center.

Active principles

Each ml of oral suspension contains: Active ingredient: ibuprofen 20 mg. Excipients with known effects: liquid maltitol, sodium. For the full list of excipients, see section 6.1.

Excipients

ALGOPYRIN FEVER AND PAIN Children 100mg / 5ml oral suspension strawberry flavor without sugar:Citric acid monohydrate, sodium citrate, acesulfame potassium, xanthan gum, sodium benzoate, strawberry flavor, maltitol syrup, glycerin, purified water.ALGOPYRIN FEVER AND PAIN Children 100mg / 5ml oral suspension orange flavor without sugar: Citric acid monohydrate, sodium citrate, acesulfame potassium, xanthan gum, sodium benzoate, orange flavor, maltitol syrup, glycerin, purified water.

042178020